Soft Computing

, Volume 23, Issue 23, pp 12199–12208 | Cite as

Multiplicative and implicative derivations on residuated multilattices

  • Line N. MaffeuEmail author
  • Celestin Lele
  • Jean B. Nganou
  • Etienne A. Temgoua


In this paper, we extend the study of derivations on residuated lattices to residuated multilattices. Special types of derivations (implicative and multiplicative) and their connections with the complemented elements are investigated. In particular, one obtains that the good ideal derivations of a bounded residuated multilattice are completely determined by its complemented elements. Supporting examples of all the notions treated are also included.


Multilattice Residuated multilattice Derivation Complemented elements Ideal derivation 



The authors are grateful to the referees whose comments improved the content and the presentation of the paper.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.


  1. Balbes R, Dwinger P (1974) Distributive lattices. University of Missouri Press, ColumbiazbMATHGoogle Scholar
  2. Bell HE, Kappe LC (1989) Rings in which derivations satisfy certain algebraic conditions. Acta Math Hung 53:339–346MathSciNetzbMATHCrossRefGoogle Scholar
  3. Cabrera IP, Cordero P, Gutierrez G, Martinez J, Ojeda-Aciego M (2014) On residuation in multilattices: filters, congruences, and homomorphisms. Fuzzy Sets Syst 234:1–21MathSciNetzbMATHCrossRefGoogle Scholar
  4. Hansen DJ (1981) An axiomatic characterization of multilattices. Discret Math 33(1):99–101MathSciNetzbMATHCrossRefGoogle Scholar
  5. He P, Xinb X, Zhan J (2016) On derivations and their fixed point sets in residuated lattices. Fuzzy Sets Syst 303:97–113MathSciNetzbMATHCrossRefGoogle Scholar
  6. Johnston IJ (1990) Some results involving multilattice ideals and distributivity. Discret Math 83(1):27–35MathSciNetzbMATHCrossRefGoogle Scholar
  7. Jun YB, Xin XL (2004) On derivations of BCI-algebras. Inf Sci 159:167–176MathSciNetzbMATHCrossRefGoogle Scholar
  8. Martinez J, Gutiérrez G, de Guzmàn IP, Cordero P (2005) Generalizations of lattices via non-deterministic operators. Discret Math 295(1–3):107–141MathSciNetzbMATHCrossRefGoogle Scholar
  9. Medina J, Ojeda-Aciego M, Ruiz-Calviño J (2007) Fuzzy logic programming via multilattices. Fuzzy Sets Syst 158:674–688MathSciNetzbMATHCrossRefGoogle Scholar
  10. Posner E (1957) Derivations in prime rings. Proc Am Math Soc 8:1093–1100MathSciNetzbMATHCrossRefGoogle Scholar
  11. Rachunek J, S̆alounová D (2017) Derivations on algebras of a non-commutative generalization of the Lukasiewicz logic. Fuzzy Sets Syst 333:11–16CrossRefGoogle Scholar
  12. Wang J, Jun Y, Xin X, Zou Y (2016) On derivations on bounded hyperlattices. J Math Res Appl 36(2):151–161MathSciNetzbMATHGoogle Scholar
  13. Xin XL, Li TY, Lu JH (2008) On derivations of lattices. Fuzzy Sets Syst 178:307–316MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceUniversity of DschangDschangCameroon
  2. 2.Department of Mathematics and StatisticsUniversity of Houston-DowntownHoustonUSA
  3. 3.Department of MathematicsEcole Normale SuperieureYaoundéCameroon

Personalised recommendations